# SDR CA000118034

- Difficulty date: December 22, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 82970010415
- Condition: Leaking
- Location: Hyd System
- Part time: 25,395 hours
- Stage of operation: TX
- Nature of condition: K, J
- Precautionary procedure: E, D

## Discrepancy

(CAN) DURING THE ENGINE START, HYDRAULIC FLUID QUANTITY DROPPED TO .5 QUARTS.  MAINTENANCE FOUND THE PRESSURE LINE TO THE QUANTITY LIMITING VALVE TO BE CHAFED AND LEAKING.
